# SDR SABA010008

- Difficulty date: March 26, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8102
- Aircraft serial: 162
- Aircraft time: 30,278 hours, 27,914 cycles
- Engine: Pwa PW120
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 883CC ON FLIGHT 5157 CVG/CLT.  DURING TAKEOFF ROLL THE RIGHT ENGINE OIL PRESSURE GAUGE WENT TO 40 PSI AND THE LOW OIL PRESSURE WARNING LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED, THE AIRCRAFT RETURNED TO THE GATE WITH NO OTHER PROBLEMS.  NO EMERGENCY WAS DECLARED.  MAINTENANCE ADDED TWO QUARTS OF OIL TO THE RIGHT ENGINE.  A GROUND RUN WAS PERFORMED.  GROUND RUN WAS GOOD, AND OPS CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
